# SDR SWIA200413144

- Difficulty date: April 1, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 40,254 hours, 49,320 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH FLAP LEVER AT UP POSITION, CONTROL FAULT, FLAP AND ADVANCED SWS APPEAR INTERMITTENTLY.  REPLACED FLAP ANNUNCIATOR IAW MM 20-21-00, MM 27-50-05.  S/N OFF: 2151.  REPAIRED AND REPOSITIONED WIRE W110-2909-2H WHICH WAS CHAFING AND SHORTING ON FLAP ANNUNCIATOR CASE IN OVERHEAD PANEL.
